# SDR AALA200802154

- Difficulty date: July 30, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 82,984 hours, 16,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T2740
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW RT OUTER CHORD AT STATION 1809 HAD HOLES REAMED TO 0.285 INCH AND 0.280 INCH.  REPAIRED PER MRB 767 3264.
